American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68P25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Neal Koblitz. Elliptic curve cryptosystems . Math. Comp. 48 (1987) 203-209. MR 866109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1